Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

24 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Lidocaine toxicity.
Brown DL, Skiendzielewski JJ. Brown DL, et al. Among authors: skiendzielewski jj. Ann Emerg Med. 1980 Dec;9(12):627-9. doi: 10.1016/s0196-0644(80)80475-6. Ann Emerg Med. 1980. PMID: 7447101
Lidocaine toxicity following subcutaneous administration.
Alfano SN, Leicht MJ, Skiendzielewski JJ. Alfano SN, et al. Among authors: skiendzielewski jj. Ann Emerg Med. 1984 Jun;13(6):465-7. doi: 10.1016/s0196-0644(84)80015-3. Ann Emerg Med. 1984. PMID: 6731965
The weak and dizzy patient.
Skiendzielewski JJ, Martyak G. Skiendzielewski JJ, et al. Ann Emerg Med. 1980 Jul;9(7):353-6. doi: 10.1016/s0196-0644(80)80111-9. Ann Emerg Med. 1980. PMID: 7396248
Mental confusion in an elderly, chronically ill patient.
Skiendzielewski JJ, Parrish G, Harrington TM. Skiendzielewski JJ, et al. Ann Emerg Med. 1986 May;15(5):571-5. doi: 10.1016/s0196-0644(86)80995-7. Ann Emerg Med. 1986. PMID: 3963539 No abstract available.
Emergency physicians work on image.
Skiendzielewski J. Skiendzielewski J. Pa Med. 1991 Jul;94(7):42-3. Pa Med. 1991. PMID: 1923545 No abstract available.
24 results